Weight Gain Caused By Spiriva An Inhaler Has Anyone Out There Familiar With This Problem

3 Replies Updated



Conversation Starter

Bill Says:


I was given an inhaler called Spiriva two years ago and gained 22 lbs in a little more than four weeks. It has been over a year now since I last used the drug but I cannot rid myself of the added weight. In addition to this is that all of the weight is around the abdomen and side area and nowhere else. This is a rare and strange side effect but it happened to me. I've seen two doctors and they have no idea what happened even though they agree that it is a strange form of weight gain. Does anyone out there have any insight to this problem? Bill.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

There have been other posts similar to yours from people who experienced the same type of weight gain after using Spiriva.

With the weight centralized to the mid-section like this, I have to wonder if the medication isn't affecting your hormones somehow.

As most women can tell you, such weight gain usually occurs when someone is estrogen dominant and yes, men do have some in their bodies and it can happen to them, too.

Do you have an endocrinologist in your area that you could consult?

They'd be the most knowledgable in this area and could do tests to check for a problem. If your testosterone and other hormones have dropped, leaving you with too much estrogen, then that may be what's causing the problem and it could be resolved by correcting your hormonal balance.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Jonathan Fish Says:

`I need a drug that helps me sleep as well as bipolar which does not give you weight gain. I am presently on Seriquil, which I have gained 40Ib's in 3 months. I need an alternative medicene.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Rowdy Says:

It is because it contains a steroid.. Mine have steroid in them too and I have gained too.. MOST non rescue inhalers takin one or two puffs daily has steroid in them , steroid opens the lungs. The other rescue inhalers like pro air , are non steroid and can be taking anytime you need it .. Hope this helps..

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Has anyone had weight gain with lupaneta pack?
Has anyone gained weight on lupaneta pack? I'm going to receive the shot every month starting next month in May 2016... 2 replies
Excessive eating or weight gain with LORATADINE, anyone??
Just recently I complain to my doctor about my allergies, he put me on loratadine 10 mg once a day. It has been brought ... 1 reply
Having high anxiety near the end of the day while coming down off of vyvanse. Has anyone had this problem?
I suffer from high anxiety, ADHD and minor depression. Last week I talked to my doctor and he prescribed me 50 mg Pristi... 2 replies
i take both hydrocodone 7 5 325 for pain and celebrex 200 inflamation is there any problem with this
I take hydrocodone 7.5 325 for pain from degenerated disks in spine and I take celebrex 200 for arthritis pain and infla... 5 replies
Anyone familiar with an enormous PURPLE and GRAY CAPSULE IMPRINTLESS Obviously NOT U S presribed
It was found well hidden within a VHS case. It's the largest human pill I've ever seen. It's definitely not ... 1 reply
i want to gain weight which tablet take without side effect
I need to gain my weight I'm 21 yrs my weight was just 55 I need gain my weight without side effect. ## i neeed to g... 23 replies
i want to gain weight which tablet can take without side effect
I'm 19 years old and I want to gain weight. I'm living in Jamaica and weigh 123lbs. How can you guys help me? ##... 23 replies
drug to inrease muscles and gain weight without gym
i,m 17 years old.i am an athelete and i play football.my height is 5"6 nd my weight is 50kg probably 110lbs i want t... 1 reply
spiriva and weight gain
I've mentioned this once before and I will again. I've posted my problem with Spiriva and serious weight gain pr... 2 replies
Rapid weight lost do to digestive problem what can a doctor prescribe to promote weight gain
I have IBS and it had cased me to lose weight rapidly so what medication is recommending to increase weight gain ## Hell... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 6 March 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA